MAUDE Adverse Event Report: LDR MEDICAL IMPLANT ROI-C 14X15,5 H4,5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM

LDR MEDICAL IMPLANT ROI-C 14X15,5 H4,5; LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Catalog Number MC1320P
Medical Device Problem Codes Fracture (1260); Device Slipped (1584)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that an roi-c cage wobbled in the disc space when the first anchoring plate was introduced.The cage was removed and was found to be broken.A new cage was used to complete the procedure.There was a 15-minute delay without patient impacts.
 
Additional Manufacturer Narrative
Corrections in d9 and h3.Additional information in h6: component, investigation type, findings, and conclusions.Inspection: the returned device matches the information in the complaint file and was examined.Visual inspection revealed the device is fractured.Dhr review the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge¿s control.Potential root cause a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to off-axis forces applied during use.Device usage this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.
 
Event or Problem Description

Brand Name
IMPLANT ROI-C 14X15,5 H4,5
Common Device Name
LDR SPINE CERVICAL INTERBODY FUSION SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key18191924
Report Number3004788213-2023-00131
Device Sequence Number6646878
Product Code ODP
UDI-Device Identifier03662663016124
UDI-Public(01)03662663016124(17)270301(10)C90610
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091088
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC1320P
Device Lot NumberC90610
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/22/2023
Supplement Report FDA Received Date06/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/26/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic